The open archive for STFC research publications

You may experience service outages on ePubs over the coming days due to work being carried out to enhance our network infrastructure. The service should be considered at risk from 23/11 - 03/12.

Full Record Details

Persistent URL http://purl.org/net/epubs/work/49210210
Record Status Checked
Record Id 49210210
Title Discrete fractional Sobolev norms for domain decomposition preconditioning
Organisation CSE , CSE-NAG , STFC
Funding Information
Related Research Object(s): 50394
Licence Information:
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article IMA Journal of Numerical Analysis 33, no. 1 (2008): 318-342. doi:10.1093/imanum/drr024 2008